# SDR REXA2024031300260

- Difficulty date: December 18, 2023
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 601R3180111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT GAS SPRING BEAM CRACKED. REMOVED CRACKED PAX DOOR AFT COUNTERBALANCE BEAM. LOCATED, MATCH DRILLED, INSTALLED NEW SERVICEABLE COUNTERBALANCE MOUNT BEAM PN 601R318011-1 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
